Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2007 year

Topologically stable subharmonics of large periods and amplitudes, Differential equations, 43, ╣2 (2007) 218-245

Download (435.6 KB)

Authors: Krasnosel'skii A., Pokrovskii A.V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site